# SDR REXA201100208

- Difficulty date: March 29, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775A
- Aircraft time: 18,646 hours, 16,191 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED CLIMB OCCURED WITH AUTOPILOT ENGAGED, REPORTED BY CREW.  DFDR WAS PERFORMED & SENT TO ENGINEERING.
